# SDR CALA2025012802080

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 40,041 hours, 14,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT EMERGENCY GALLEY LIGHT INOP . REPLACED EMERGENCY LIGHTS IN G7 GALLEY. LIGHTS OPS CHECKS GOOD. REF AMM 33-51-14
